Thread: Hair LOSS
04-04-2004, 11:37 AM #1New Member
- Join Date
- Apr 2004
I'm on deca 200mg a week, (week 6) I have taken winny before and also primobolan ...I've noticed my hair thinning and thought this would only happen from test or high amounts of deca... But I didn't think what I have taken would cause my hair to fall. Should I finish my deca cycle and is there anything I could possibly take to stop this? Any help is greatly appreciated.
04-04-2004, 11:45 AM #2
You have picked two of the hardest drugs on the hair in my opinion. Best to move to things like test, EQ, or Anavar and use a dht inhibitor and growth stimulant for your hair.
Proscar/Propecia and Rogaine/Minoxidil. I have heard not to run proscar/propecia with Deca . Not sure about stopping your cycle that is a personal decision based on how important hair is to you.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)